# SDR ABXA9500601

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 592032339
- Condition: Damaged
- Location: Center Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE FUSELAGE SKIN DAMAGED AT THE PRIMARY STATIC PORT.  REPAIRED IAW ABX REA D953-118-41-MR.
